- This topic has 17 replies, 3 voices, and was last updated 10 years, 4 months ago by .
- You must be logged in to reply to this topic.
Dr. Diana, both a doctor (therapeutic optometrist), and a recovered POTS and ME/CFS patient, offers help and hope for POTS, Dysautonomia, Ehlers-Danlos syndrome, Chronic Fatigue, Chronic Lyme, vascular abnormalities, Fibromyalgia, and Multiple Sclerosis. Dr. Diana is now working full time at POTS Care.
NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › Is it possible to have Inappropriate sinus tachycardia and pots?
Hi Nompancakes, Be sure to check with your doctor, everyone is different, blah, blah, blah… Mixed answers from doctors — some say to take as many as 3 Zyrtec per day, others say that too much antihistamines will CAUSE mast cell degranulation! I think it’s a matter of our usual trial and error to see what works best for YOU. I WANT A PURPLE MONKEY!! 😉
Alright ill talk to my doctor about it when i get the results back from the holter monitor testing. Benadryl worked well for me because i could take 2 every 4-6 hrs. But i found i got dizzy since it was working so well at helping my heart slow down combined with my atenolol. Right now my dad told me to get a generic brand of claritin and its not doing much at all for me. Is there any tests i could do to determine if its mast cell related or not? I would really like to get all my medications straight before i leave for england. 😛 haha my purple monkey! He has bunny rabbit ears on him too. Hes a very odd but unique monkey 😛 i saw him and i knew i had to get him 😛
P.s, heres my monkey
I swear… Im probably the coolest 23 year old ever 😛 lolno but i like to think i am 😛
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross